# SDR AU960662

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360F1A6
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Condition: Faulty
- Location: Fuel Indication
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH FUEL TRANSMITTER FLOATS DETERIORATED
